Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

today i got accutane and i take my first pill tommarow. im just wondering if i take it tommarow will i need to put sunscreen and moisturizor on or does it take a couple days to thin my skin out?

Share this post


Link to post
Share on other sites

if your going outside, use sunscreen, you may not need to moisturize.

Share this post


Link to post
Share on other sites

i have a lacrosse game tommarow so ill be out in the sun alot. what is a good facial sunscreen that lasts for a couple hours, and a regualar sunblock that last for a couple hours.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×